# SDR QXEA200701148

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,214 hours, 15,293 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M02
- Part serial: 052
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 15,214 hours, 15,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2328, NR 1 OIL TEMP 105 DEGREES ON CLIMB-OUT, C/W CHECKLIST.  TEMP STARTED TO COOL, IT STABILIZED AT 85 DEGREES.  MAINTENANCE FOUND NR 1 ENGINE OIL COOLER AIR OUTLET FLAP ACTUATOR TO BE STICKING.  REPLACED ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.
